# SDR SWIA202163759

- Difficulty date: December 9, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 39,259 hours, 28,690 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INCORPORATION OF SB 670SH-53-042 THE BULKHEAD BEAM @ FS693 LBL 27 PN SH670-35884-7 WAS DAMAGED.   (FILED- OPEN)   REMOVED AND REPLACED BULKHEAD BEAM @ FS693 LBL 27, IN REF. TO 670BA-53-036 AND 670SH-53-042, COMPLETED 51-900-1002-SKY AND M337. REF. CP 23852492 FOR LEAK CHECK
